# SDR 95ZZZX3541

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Out Of Adjust
- Location: Nr 1 Pwr Lever
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWN/CLT - FLT 3239 - DURING TAKEOFF ROLL, THE ROLL SPOILER GROUND MODE CAUTION LIGHTS ILLUMINATED.  CREW ABORTED TAKEOFF WITHOUT INCIDENT.  MEL 27-8.  AT RON, ADJUSTED NR 1 POWER LEVER ANGLE WITH 2761-S1 AND CLEANED, LUBED AND ADJUSTED NR 2 POWER LEVER ANGLE WITH 2761-S2.
